# SDR KCSA101044

- Difficulty date: May 6, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 91,196 hours, 21,799 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON INTERNAL STRAP IS DAMAGED AT NAC STA 221.9, WL 190.52.
